MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9588
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2018 was used as event date, since there was no event date reported.Device is a combination product.
 
Event or Problem Description
It was reported that shaft break occurred.A 4.00x32mm promus premier drug-eluting stent was advanced to treat the lesion.However, it was noted that the shaft broke.No patient complications were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that shaft break occurred.A 4.00x32mm promus premier drug-eluting stent was advanced to treat the lesion.However, it was noted that the shaft broke.No patient complications were reported.The device was returned for evaluation.A visual examination of the stent found damage to the distal stent rows 1, 3, 7 and 9 with the stent struts lifted slightly.The undamaged crimped stent outer diameter was measured and noted to be within specification.A visual and microscopic examination of the of the bumper tip found no signs of damage.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the device found a break in the hypotube 790mm distal from the distal end of the strain relied.Multiple hypotube kinks were also noted along the full length of the catheter.A visual and tactile examination of the shaft polymer extrusion found multiple midshaft kinks along the catheter.No other issues were identified during the product analysis.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7851127
Report Number2134265-2018-60743
Device Sequence Number1835968
Product Code NIQ
UDI-Device Identifier08714729844990
UDI-Public08714729844990
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2019
Device Model Number9588
Device Catalogue Number9588
Device Lot Number0021619359
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Initial Date Received by Manufacturer 08/17/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1